# SDR C2XA08IA115

- Difficulty date: April 19, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 13,105 hours, 6,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2383, DURING PREFLIGHT INSPECTION THE CREW REPORTED, ROW 12 OVERHEAD EMERGENCY LIGHT EXIT SIGN NOT LIGHTING UP.  MAINTENANCE RESET THE EMERGENCY LIGHT SYSTEM, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
